# SDR A6WA200840592

- Difficulty date: September 23, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N27304
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 13,235 hours, 12,225 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 1098
- Condition: Failed
- Location: Stall Warning
- Part time: 9,033 hours, 8,333 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL MESSAGE ON CLIMB OUT, COMPLIED WITH QRH.  ACCOMPLISHED FIM 27-30-00 LRU DIAGNOSTICS REFLECTS SPC2 INTERNAL FAILURE. REMOVED, REPLACED, AND TESTED SPC COMPUTER IAW AMM 27-35-01, OPS CHECK GOOD.   (K)
